# SDR FDEA202108312168

- Difficulty date: August 31, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: AGA70987
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT STATION 1841, X =  45 WEB ATTACH CAP FOUND WITH   CORROSION. LOWER AFT CARGO COMPARTMENT STATION 1841, X =  45 WEB ATTACH CAP REMOVED AND   INSTALLED WITH FABRICATED CAP AS PER SRM 51-31-01-OG. CAP FABRICATED AS PER   DOUGLAS DRAWING AGA7098 REVISION H. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
